Publication
Title
Accelerating the convergence of a table with multiple entry
Author
Language
English
Source (journal)
Numerische Mathematik. - Berlin
Publication
Berlin : 1983
ISSN
0029-599X
Volume/pages
41:2(1983), p. 281-286
ISI
A1983QW30100007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 28.07.2018
To cite this reference